Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Jong-Pil Choi 1 Article
A Case of Myoclonus Presenting as a Side Effect of Amitriptyline
Jong-Pil Choi, Seong-Soo Park, Joon-Seok Park, Sang-Jun Na
J Korean Soc Clin Toxicol. 2006;4(2):155-157.   Published online December 31, 2006
  • 62 View
  • 0 Download
AbstractAbstract PDF
Myoclonus is manifested in a variety of situations including metabolic derangements, brain lesions, epilepsy, and drugs toxicity. We reported a rare case of amitriptyline-induced myoclonus. A 64-year-old man with a tension-type headache was administered amitriptyline at 15 mg/day. Eight days after initiation of amitriptyline, multifocal myoclonus developed, involving the face and upper extremities. Two hours after the administration of clonazepam at 1 mg, myoclonus resolved completely.

JKSCT : Journal of The Korean Society of Clinical Toxicology